# SDR ASOA201612291370

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67033415
- Condition: Corroded
- Location: Bs 476-571
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND LBL 9 SIDE FLOOR SUPPORT SEGMENT FROM BS 476 TO 571.5 CORRODED IN SEVERAL AREAS. REMOVED THE CORROSION. PERFORMED UT THICKNESS INSPECTION.  PERFORMED EDDY CURRENT INSPECTION. NO INDICATIONS NOTED. REPAIRED THE FLOOR SUPPORT & COMPLIED WITH REO 670-53-31-397.
